# SDR CALA2025072806974

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N44501
- Make and model: Airbus A321-271NX
- Aircraft serial: 11500
- Aircraft time: 4,734 hours, 1,705 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C242673
- Condition: Missing
- Location: Zone 600
- Part time: 1,466 hours, 555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING FUEL CAP NIS IN IAH PLACING FUEL CAP ON CDL.    REPLACED FUEL CAP PER AMM 28-25-41-400-005-A.
